# SDR CALA2017040700909

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 16,842 hours, 2,147 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WITH TEST SWITCH IN ENABLE POSITION FROM 20DEF GOING BACK TO 25DEF. RECONNECTED PLUG UNDER SEAT CUSHION AT 25D. LIGHTING SYSTEM CHKS NORMAL.
